Couldn't find what you looking for?

TRY OUR SEARCH!

i was on the depo shot four years ago so back in 2005...well i stopped taking it in 2005 after that i didnt have my period for some months then my period just popped up out of no where and they only lasted for three months...just not to long ago in April of 2009 i had my last period and i haven't had one since then...could it be that the shot is still in my system and is trying to get my periods back to how they are supposed to be...i have alot of sticky white stuff coming out when i go to the bathroom around the time when im supposed to have my period but i dont have no blood.....what could this be

Loading...

I have three words for you dear. Call Your Doctor.
Whatever is going on with your body is not normal. There should not be any type of white stuff coming out of your body when you are to be on your period. And depo, there is no way that is still in your system. I was on it off and on for several years. Please baby girl, go to your doctor. She/he should know whats going on or will be able to find out what is going on.
Reply

Loading...

well i do agree you should go to the doctor and yes they say it goes out of your system pretty fast but when i went off the shot my period came back imediatly but almost a year later it dsapeared for 6 months and from what i've read usually sticky white stuff could mean yest infection but it could also be ovulation and people say if you dont have your period you dont ovulate its not true because i've asked my pharmacist and my doctor and they both told me that yes you canyou dont have to have it to neccissarly get pregnant as long as your fertile and your hormones are normal but good luck to you and yes please go to the doctor
Reply

Loading...